# SDR CALA2017051201395

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 70,230 hours, 14,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 4L SHOWS DISARMED IN FLIGHT. CLEANED GIRT BAR SWITCHES OPERATES OK.
